Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 44, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 1, 2013, 6:01 PM EDT for 5 counties in New York. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 1, 2013, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 64 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:06 PM EDT | TSTM WND DMG | Murray, NY | MULTIPLE TREES DOWN IN THE TOWN OF MURRY. |
| Jun 1, 6:25 PM EDT | TSTM WND DMG | Ogden Center, NY | DOWNED TREE BROUGHT DOWN POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
212 WUUS51 KBUF 012201 SVRBUF NYC037-051-055-073-121-012245- /O.NEW.KBUF.SV.W.0044.130601T2201Z-130601T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 601 PM EDT SAT JUN 1 2013 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GENESEE COUNTY IN WESTERN NEW YORK NORTHWESTERN LIVINGSTON COUNTY IN WESTERN NEW YORK WESTERN MONROE COUNTY IN WESTERN NEW YORK SOUTHEASTERN ORLEANS COUNTY IN WESTERN NEW YORK WYOMING COUNTY IN WESTERN NEW YORK THIS ALSO INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 47 AND 48. * UNTIL 645 PM EDT * AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BATAVIA TO VARYSBURG...OR ALONG A LINE EXTENDING FROM BATAVIA TO 14 MILES EAST OF EAST AURORA...AND MOVING EAST AT 45 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE... PAVILION... BROCKPORT... CHURCHVILLE... SPENCERPORT... GREECE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4326 7765 4259 7804 4270 7840 4334 7805 TIME...MOT...LOC 2201Z 273DEG 37KT 4301 7813 4271 7833 $$ TMA
1 follow-up statement
907
WWUS51 KBUF 012227
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
627 PM EDT SAT JUN 1 2013
NYC073-012236-
/O.CAN.KBUF.SV.W.0044.000000T0000Z-130601T2245Z/
ORLEANS NY-
627 PM EDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORLEANS COUNTY IS
CANCELLED...
LAT...LON 4259 7804 4267 7830 4313 7806 4314 7800
4323 7800 4332 7796 4332 7794 4326 7765
TIME...MOT...LOC 2226Z 273DEG 37KT 4299 7778 4269 7798
$$
NYC037-051-055-121-012245-
/O.CON.KBUF.SV.W.0044.000000T0000Z-130601T2245Z/
GENESEE NY-LIVINGSTON NY-WYOMING NY-MONROE NY-
627 PM EDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN MONROE...EASTERN WYOMING...NORTHWESTERN LIVINGSTON AND
EASTERN GENESEE COUNTIES...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MUMFORD TO PERRY...OR ALONG
A LINE EXTENDING FROM 13 MILES SOUTHWEST OF GATES-NORTH GATES TO 13
MILES SOUTHWEST OF GENESEO...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE...
BROCKPORT...
CHURCHVILLE...
LEROY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4259 7804 4267 7830 4313 7806 4314 7800
4323 7800 4332 7796 4332 7794 4326 7765
TIME...MOT...LOC 2226Z 273DEG 37KT 4299 7778 4269 7798
$$
TMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:14 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 1, 5:14 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
514 PM EDT SAT JUN 1 2013
.SYNOPSIS...
A COLD FRONT WILL GRADUALLY APPROACH FROM THE UPPER LAKES
TONIGHT...CROSSING THE REGION LATE ON SUNDAY. THIS WILL BRING AN
INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT INTO
SUNDAY...WITH LOCALLY HEAVY DOWNPOURS POSSIBLE. COOLER AND DRIER AIR
WILL BUILD INTO THE REGION FOR THE FIRST HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
THROUGH EARLY EVENING...ATTENTION WILL REMAIN ON A BOUNDARY WHICH
EXTENDS ACROSS EASTERN LAKE ERIE...ACROSS THE NIAGARA
FRONTIER...AND ACROSS LAKE ONTARIO. THIS FEATURE HAS BEEN THE KEY
TO CONVECTIVE INITIATION...AND IT NOW APPEARS THAT THE SW FLOW WILL
NOT BE ENOUGH TO KEEP THE NIAGARA FRONTIER MIXED. SHOWERS AND
THUNDERSTORMS ARE LIKELY AS THIS BOUNDARY SLIDES EASTWARD...WITH
ACTIVITY LIKELY TO DIMINISH LATE THIS EVENING AS INSTABILITY DECREASES.
FORECAST CONFIDENCE INCREASES LATER TONIGHT...DUE TO A STRONGER
MODEL CONSENSUS. WITH THE HRRR LENDING SUPPORT THE OTHER GUIDANCE
(NAM/RGEM/SREF/GFS)...THERE IS A HIGH CONFIDENCE IN SHOWERS AND
THUNDERSTORMS MOVING IN FROM WEST TO EAST LATE TONIGHT AS AN UPPER
TROF GETS CLOSER. A STRONG MODEL CONSENSUS SHOWS SOME MEASURABLE QPF
IN WESTERN SECTIONS BY DAYBREAK SUNDAY...AND GIVEN THE SYNOPTIC
FEATURE THIS MAKES SENSE.
FORECAST WIND PROFILES SHOW 850 MB WINDS INCREASING FROM 35 KTS TO
45 KTS BY DAYBREAK SUNDAY. THIS COMBINED WITH SOME VEERING WITH
HEIGHT WILL RESULT IN MODEST SHEAR...WHICH WILL AID ORGANIZATION OF
ANY THUNDERSTORMS. THE SEVERE POTENTIAL IS BEST EARLY ON...SINCE
WINDS WILL STRUGGLE TO MIX DOWN THE LATER IN THE EVENING IT GETS.
THIS CONTINUES TO BEAR WATCHING...WITH BOTH GUSTY WINDS AND LARGE
HAIL POSSIBLE IN STRONG THUNDERSTORMS. AT THIS POINT...THE BEST
CHANCE FOR SEVERE STORMS WOULD BE IF LATE AFTERNOON STORMS ARE
ABLE TO DEVELOP ANY LINEAR STRUCTURE. ALTHOUGH WIDESPREAD SEVERE
WEATHER APPEARS UNLIKELY...WILL CONTINUE TO KEEP AN EYE AS STORMS
DEVELOP AND SPREAD TO INTERIOR SECTIONS WHERE INSTABILITY IS GREATER.
ANOTHER CONCERN IS THE POTENTIAL FOR HEAVY RAIN...WITH PWATS
FORECAST TO INCREASE TO 1.75 INCHES BY BOTH THE NAM/GFS.
TEMPERATURES SHOULD ONLY DROP INTO THE UPPER 60S OVERNIGHT...AS
WINDS/CLOUDS AND RAIN LIMIT RADIATIONAL COOLING. HIGHS ON SUNDAY
SHOULD BE NOTABLY COOLER..RANGING FROM THE 70S IN WESTERN
SECTIONS TO LOWER 80S ACROSS THE GENESEE VALLEY AND FINGER LAKES REGIONS.
SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF FROM WEST TO EAST ON
SUNDAY. THIS ACTIVITY IS LIKELY TO BE ALONG A PRE-FRONTAL
TROF...WITH THE ACTUAL FRONT AND WIND SHIFT LIKELY TO HOLD OFF UNTIL
LATER IN THE DAY. THIS MAY SPARK AN ADDITIONAL SHOWER...WITH A
SIGNIFICANT BREAK OF FAIR WEATHER POSSIBLE BETWEEN THE PRE-FRONTAL
TROF AND THE FRONT ITSELF.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
THE CLOSED UPPER LOW OVER ONTARIO PROVINCE BETWEEN THE NORTHERN
GREAT LAKES AND JAMES BAY WILL MOVE EAST SUNDAY NIGHT AS A
POSTFRONTAL SURFACE RIDGE BUILDS ACROSS NEW YORK STATE. THIS WILL
CLEAR OUT LOW LEVEL DEWPOINTS FROM THE UPPER 50S TO 60 DEGREES
SUNDAY EVENING...TO THE MID 40S TO LOW 50S BY DAYBREAK ON MONDAY.
THERE WILL ALSO BE A CLEARING TREND WITH THE INFLUX OF THE DRIER
AIRMASS AND COLD ADVECTION WILL BRING OVERNIGHT LOWS TO THE UPPER
40S TO LOW 50S.
SURFACE HIGH PRESSURE CENTER OVER SOUTHERN ONTARIO PROVINCE WILL
PROVIDE A DRY AND COOL PERIOD FOR THE FIRST HALF OF THE WEEK WITH
POPS NEAR ZERO AND ABUNDANT SUNSHINE. HIGH TEMPS WILL BE IN THE
LOWER TO MIDDLE 60S AT THE START OF THE WEEK AND NUDGE UP TO THE MID
AND UPPER 60S ON TUESDAY. DRY AIR AND CLEAR SKIES AT NIGHT WILL
ALLOW LOW TEMPS TO FALL TO THE LOWER TO MID 40S FOR MOST OF THE AREA
MONDAY NIGHT AND MOSTLY IN THE MID TO UPPER 40S FOR TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE CENTER OF THE SURFACE HIGH ACROSS SOUTHERN ONTARIO WILL MOVE
EASTWARD AND ALLOW A SOUTHERLY FLOW ACROSS THE FORECAST AREA. THIS
WILL BRING A MIDWEEK WARMING TREND WITH HIGH TEMPS RETURNING TO NEAR
NORMAL READINGS IN THE LOWER TO MID 70S. OVERNIGHT LOWS WILL ALSO
MODERATE TO NEAR OR ABOVE NORMAL READINGS...RANGING FROM THE LOWER
TO MID 50S WEDNESDAY NIGHT TO THE MID AND UPPER 50S THURSDAY NIGHT
AND FRIDAY NIGHT.
THE RETURN OF WARMTH WILL ALSO BRING A RETURN OF HUMIDITY AND A FAIR
CHANCE OF RAIN FROM THURSDAY THROUGH SATURDAY. PRECIPITABLE WATER
VALUES WILL INCREASE FROM AROUND A HALF INCH AT MID WEEK TO MORE
THEN AN INCH AND A HALF BY THE END OF THE WEEK...THUS WE CAN EXPECT
THE POSSIBILITY OF DOWNPOURS ASSOCIATED WITH ANY CONVECTION.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS...EXPECT MAINLY VFR
CONDITIONS FOR THE REMAINDER OF THE AFTERNOON. THIS RISK WILL BE
GREATEST LATE AFTERNOON...THEN BRIEFLY DIMINISH THIS EVENING
BEFORE INCREASING AGAIN LATER THIS EVENING. THESE WILL PROBABLY
BRING PERIODS OF MVFR CONDITIONS OR LOWER IN HEAVY RAIN. SHOWERS
AND THUNDERSTORMS SHOULD TAPER OFF FROM WEST TO EAST ON SUNDAY
MORNING.
OUTLOOK...
SUNDAY...VFR MUCH OF THE TIME...BUT OCCASIONAL SHOWERS AND
THUNDERSTORMS WILL PRODUCE LOCAL MVFR/IFR AT TIMES.
MONDAY-WEDNESDAY...VFR.
&&
.MARINE...
GUSTY SOUTHWEST WINDS HAVE PROMPTED SMALL CRAFT ADVISORIES ON
WESTERN LAKE ONTARIO AND THE LOWER NIAGARA RIVER FOR THE REMAINDER
OF THIS AFTERNOON. THESE SHOULD SUBSIDE TOWARD SUNSET. THESE ARE
MAINLY DUE TO DAYTIME MIXING...WITH WINDS LIKELY TO BE LESS
FURTHER OFFSHORE.
OTHERWISE...AN AREA OF LOW PRESSURE WILL PASS BY TO THE NORTH OF THE REGION
SUNDAY WITH A COLD FRONT CROSSING THE LOWER LAKES. WINDS WILL
INCREASE OUT OF THE SOUTHWEST ALONG AND BEHIND THIS COLD FRONT WITH
THE POTENTIAL FOR A PERIOD OF WINDS AND WAVES APPROACHING SMALL
CRAFT ADVISORY CRITERIA.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LOZ030-
042.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...APFFEL
MARINE...APFFEL/WCHHazardous weather outlook, Jun 1, 5:18 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT SAT JUN 1 2013 NYZ001>005-010>014-019>021-085-020930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 518 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THAT MOVE ACROSS THE AREA TODAY MAY PRODUCE ISOLATED DAMAGING WIND GUSTS. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT AS MOISTURE DEEPENS AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONGOING SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE MINOR FLOODING THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-020930- OSWEGO-JEFFERSON-LEWIS- 518 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATER TONIGHT AS MOISTURE DEEPENS AHEAD OF AN APPROACHING COLD FRONT. SOME THUNDERSTORMS WILL CONTAIN HEAVY RAIN WHICH MAY RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY AS THE COLD FRONT CROSSES THE AREA. A FEW STORMS MAY BECOME SEVERE AND PRODUCE STRONG WIND GUSTS AND POSSIBLY SOME HAIL. HEAVY RAIN ACCOMPANYING SOME OF THE STORMS COULD RESULT IN LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE WIDESPREAD TONIGHT AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY. GUSTY WINDS AND HEAVY RAIN WILL ACCOMPANY SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 1, 5:31 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT SAT JUN 1 2013
NYZ002-003-011-012215-
GENESEE NY-MONROE NY-ORLEANS NY-
531 PM EDT SAT JUN 1 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES SOUTH OF MEDINA...
AND MOVING EAST AT 40 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ALBION...
BROCKPORT...
HILTON...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4336 7788 4335 7775 4308 7772 4306 7844
4332 7846
TMAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:35 PM EDT | Small Craft Advisory | BUF | 5 hr | |
| Jun 1, 5:31 PM EDT | Special Weather Statement | BUF | Orleans | 44 min |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 62 min |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 55 min |
| Jun 1, 5:52 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 1, 6:18 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 57 min |
| Jun 1, 6:26 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 1, 6:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 1, 6:44 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 31 min |
| Jun 1, 6:56 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 49 min |
| Jun 1, 6:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 62 min |
| Jun 1, 7:18 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 57 min |
| Jun 1, 7:31 PM EDT | Special Marine Warning | BUF | 59 min |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.